# SDR UIEA2016021200085

- Difficulty date: February 8, 2016
- Submitted: February 12, 2016
- Operation: Air carrier
- Aircraft: N652GT
- Make and model: Boeing 767231
- Aircraft serial: 22571
- Aircraft time: 80,989 hours, 22,124 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG 1 PYLON CLOSEOUT ANGLE INBD, 2ND FASTENER TO OTBD HOLE HAS A CRACK EMANATING FROM HOLE AT NAC STATION 257.  PERFORMED REPAIR AT PYLON 1 INBD MID-SPAR FITTING IAW INSTRUCTIONS PROVIDED BY SR 4-3164145989.
